Bulletin of the American Mathematical Society

Review: Robert Schatten, Norm ideals of completely continuous operators

Ky Fan

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc. Volume 67, Number 6 (1961), 532-533.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
http://projecteuclid.org/euclid.bams/1183524378

Citation

Fan, Ky. Review: Robert Schatten, Norm ideals of completely continuous operators . Bull. Amer. Math. Soc. 67 (1961), no. 6, 532--533. http://projecteuclid.org/euclid.bams/1183524378.


Export citation